# SDR FDEA201304150786

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509136
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM BS 1681 UPPER TEE FROM RBL 60 TO LBL 60 HAS SEVERAL AT THE  LOWER SURFACE CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DET III.   R & R  FLOORBEAM IAW SRM 51-40-02 AND DWG 146N5091.  MAJOR  REPAIR.
